Turkish Journal of Mathematics
Abstract
In this paper, we give sufficient conditions on nonunitary operators on the Bergman space that imply the unitary operators.
DOI
10.3906/mat-1601-100
Keywords
Unitary operators, Toeplitz operators, composition operators, Berezin transform
First Page
361
Last Page
367
Recommended Citation
JENA, PABITRA KUMAR
(2017)
"Sufficient conditions on nonunitary operators that imply the unitary operators,"
Turkish Journal of Mathematics: Vol. 41:
No.
2, Article 13.
https://doi.org/10.3906/mat-1601-100
Available at:
https://journals.tubitak.gov.tr/math/vol41/iss2/13